# SDR CALA2014062000767

- Difficulty date: June 18, 2014
- Submitted: June 20, 2014
- Operation: Air carrier
- Aircraft: N14250
- Make and model: Boeing 737824
- Aircraft serial: 28957
- Aircraft time: 47,397 hours, 17,367 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 143A1120
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME 480R CRACKED AT INBD RIVET ATTACHING THE BRACKET TO THE FRAME BETWEEN STRINGER 8R & 9R.  REPAIRED CRACKED AREA AT STATION 480R BETWEEN STRINGER 8R & 9R IAW EA5310-04716 REV G, FIG 3.  THIS IS A CATEGORY A REPAIR, NO FURTHER ACTION REQUIRED.
